MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; DEFIBRILLATOR / PACEMAKER LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; DEFIBRILLATOR / PACEMAKER LEAD
Model Number 0158
Medical Device Problem Codes High impedance (1291); Connection Problem (2900)
Health Effect - Clinical Codes Electric Shock (2554); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this right ventricular (rv) lead recently underwent a device replacement procedure, and the new implantable cardioverter defibrillator (icd) was positioned on the right side.All rv lead measurements after implant were fine.It was noted that the implanting physician struggled to get the previous device out of the pocket and make the leads free enough to connect everything again.The physician was very thorough, and even connected the shock coil twice in order to verify insertion.The next morning, the shock impedance was observed to be greater than 200 ohms.Technical services was consulted and reviewed both device data and available images, and defibrillation threshold (dft) testing was recommended.The following week, dft was performed and was successful.This rv lead remains in service, and there were no associated patient symptoms reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This lead remains implanted; therefore, technical analysis cannot be conducted.Without a returned product it is not possible to definitively confirm how it may have contributed to the complaint incident.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDOTAK RELIANCE
Common Device Name
DEFIBRILLATOR / PACEMAKER LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key16594956
Report Number2124215-2023-13628
Device Sequence Number19556393
Product Code LWS
UDI-Device Identifier00802526531132
UDI-Public00802526531132
Combination Product (Y/N)Y
Initial Reporter CountryBE
PMA/510(K) Number
P910073/S039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/16/2006
Device Model Number0158
Device Catalogue Number0158
Device Lot Number138075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer04/26/2023
Initial Report FDA Received Date03/22/2023
Supplement Report FDA Received Date05/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/16/2004
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown